Journal article icon

Journal article

GENERAL EIKONAL THEORY OF QUANTAL SCATTERING

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4616/4/1/005

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS G-NUCLEAR AND PARTICLE PHYSICS
Volume:
4
Issue:
1
Pages:
9-24
Publication date:
1978-01-01
DOI:
ISSN:
0954-3899
URN:
uuid:901eba74-541c-4710-9598-c34c8fcf6c6f
Source identifiers:
7845
Local pid:
pubs:7845

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP